On almost (para)contact (hyperbolic) metric manifolds and harmonicity of (phi phi ')-holomorphic maps between them


Erdem S.

HOUSTON JOURNAL OF MATHEMATICS, vol.28, no.1, pp.21-45, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 1
  • Publication Date: 2002
  • Title of Journal : HOUSTON JOURNAL OF MATHEMATICS
  • Page Numbers: pp.21-45

Abstract

A Theorem is given which states about the harmonicity of 'holomorphic' maps between manifolds of mixture of even and odd dimensions (namely almost indefinite (para)-Hermitian and almost (para)- contact (hyperbolic) metric manifolds) in the most general form which gives new results and also covers all the known ones. On the way, some new classes of almost (para)contact (hyperbolic) metric manifolds are introduced and some examples of these kinds are provided.